F. Comte and J. Johannes, Adaptive estimation in circular functional linear models, Mathematical Methods of Statistics, vol.19, issue.1, pp.42-63, 2010.
DOI : 10.3103/S1066530710010035

URL : https://hal.archives-ouvertes.fr/hal-00410729

R. Cukier, K. Levine, and . Shuler, Nonlinear sensitivity analysis of multiparameter model systems, Journal of Computational Physics, vol.26, issue.1, pp.1-42, 1978.
DOI : 10.1016/0021-9991(78)90097-9

S. , D. Veiga, and F. Gamboa, Efficient estimation of nonlinear conditional functionals of a density, 2008.

F. Gamboa, A. Janon, T. Klein, A. Lagnoux, M. Nodet et al., Statistical inference for Sobol pick-freeze Monte Carlo method, Statistics, vol.89, issue.4, 2012.
DOI : 10.4213/tvp3534

URL : https://hal.archives-ouvertes.fr/hal-00804668

J. C. Helton, J. D. Johnson, C. J. Sallaberry, and C. B. Storlie, Survey of sampling-based methods for uncertainty and sensitivity analysis, Reliability Engineering & System Safety, vol.91, issue.10-11, pp.10-111175, 2006.
DOI : 10.1016/j.ress.2005.11.017

W. Hoeffding, A class of statistics with asymptotically normal distribution

A. Janon, T. Klein, A. Lagnoux, M. Nodet, and C. Prieur, Asymptotic normality and efficiency of two Sobol index estimators, ESAIM: Probability and Statistics, vol.18, 2012.
DOI : 10.1051/ps/2013040

URL : https://hal.archives-ouvertes.fr/hal-00665048

K. Karhunen, Über lineare Methoden in der Wahrscheinlichkeitsrechnung, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys, issue.37, p.79, 1947.

P. C. Jack and . Kleijnen, Sensitivity analysis and related analyses: A review of some statistical techniques, Journal of Statistical Computation and Simulation, vol.57, issue.1-4, pp.111-142, 1997.

B. Laurent, Efficient estimation of integral functionals of a density, The Annals of Statistics, vol.24, issue.2, pp.659-681, 1996.
DOI : 10.1214/aos/1032894458

B. Laurent, Adaptive estimation of a quadratic functional of a density by model selection, ESAIM: Probability and Statistics, vol.9, pp.1-18, 2005.
DOI : 10.1051/ps:2005001

M. Loève, Fonctions aléatoires de second ordre, Revue Sci, vol.84, pp.195-206, 1946.

M. Loève, Probability theory. I, Graduate Texts in Mathematics, vol.45, 1977.

H. Luschgy and G. Pagès, Functional quantization of Gaussian processes, Journal of Functional Analysis, vol.196, issue.2, pp.486-531, 2002.
DOI : 10.1016/S0022-1236(02)00010-1

URL : https://hal.archives-ouvertes.fr/hal-00102159

J. E. Oakley and A. Hagan, Probabilistic sensitivity analysis of complex models: a Bayesian approach, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.34, issue.3, pp.751-769, 2004.
DOI : 10.1214/ss/1009213004

A. Saltelli, Making best use of model evaluations to compute sensitivity indices, Computer Physics Communications, vol.145, issue.2, pp.280-297, 2002.
DOI : 10.1016/S0010-4655(02)00280-1

A. Saltelli, K. Chan, and E. M. Scott, Sensitivity analysis, 2000.
URL : https://hal.archives-ouvertes.fr/inria-00386559

I. M. Sobol, Sensitivity estimates for nonlinear mathematical models, Math. Modeling Comput. Experiment, vol.1, issue.4, pp.407-414, 1993.

I. M. Sobol, Sensitivity estimates for nonlinear mathematical models, Mathematical Modeling and Computational Experiments, vol.1, pp.407-414, 1993.

I. M. Sobol, Global sensitivity indices for nonlinear mathematical models and their Monte Carlo estimates, Mathematics and Computers in Simulation, vol.55, issue.1-3, pp.271-280, 2001.
DOI : 10.1016/S0378-4754(00)00270-6

J. Y. Tissot and C. Prieur, A bias correction method for the estimation of sensitivity indices based on random balance designs

A. W. Van and . Vaart, Asymptotic statistics, 2000.